# SDR 9JNR20130832001

- Difficulty date: August 15, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N811CB
- Make and model: Piper PA-31
- Aircraft serial: 317512001
- Aircraft time: 6,084 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 6,637 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Misinstalled
- Location: Magneto
- Part time: 1 hours
- Component: Magneto, Bendix
- Component part number: 1068291018
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

INITIALLY INSPECTED AND TESTED MAGNETO PRIOR TO INSTALLATION, TESTS WERE SATISFACTORY.  A GROUND RUN OF THE ENGINE AND MAGNETO OPERATION WAS ALSO SATISFACTORY.  FAILURE OF MAGNETO OCCURRED APPROX 20 MINUTES INTO FLIGHT.  ON INSPECTING THE MAGNETO AFTER REMOVAL, FOUND THE MAGNETO POINTS WERE NOT GROUNDING TO THE MAGNETO CASE.
